# SDR IPXA2018053030152

- Difficulty date: May 21, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 56,806 hours, 19,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: BACN10JR3CFD
- Condition: Corroded
- Location: Md Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12, CORROSION ON NUT PLATE (P/N:BACN10JR3CFD) OF M/D CGO FLOOR STRUCTURE AT STA 1598-STA 1603, LBL 12-LBL 23. REPAIR IAW SRM 51-40-02-0G REV71.
